| Model Number |
2120 |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3: 2025 was the year of the event but the exact day and month was not reported.H3: the device was received for evaluation.Service history review identified there was no indication that the complaint was related to a service of the device within the review period.Visual and functional tests were performed, which found a cracking downstream occlusion (dso) seal.The dso seal was replaced to fix the issue.
Event or Problem Description
The device was returned due to the device's downstream occlusion (dso) was not calibrating.The results of the investigation found that the dso seal was cracking.There was no patient involvement.